# SDR AWXA200300658

- Difficulty date: May 16, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 53,912 hours, 38,304 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD WEB AT RBL 5.7, WL 212.5-213.5.  MAINTENANCE STOP DRILLED CRACK AND PERFORMED A HFEC INSPECTION TO VERIFY CRACK IS CONTAINED; FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-10-08 PG 286.
